Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 158, NWS Jacksonville, FL

July 10, 2012Clay County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2012, 3:21 PM EDT for Clay County, Putnam County, Florida. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2012, 3:21 PM EDT (19:21 UTC)
Expired
Jul 10, 2012, 3:45 PM EDT
In force
24 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 91 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:45 PM EDTTSTM WND DMGKeystone Heights, FLPOWERS LINES DOWN IN KEYSTONE HEIGHTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2556 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WUUS52 KJAX 101921
SVRJAX
FLC019-107-102000-
/O.NEW.KJAX.SV.W.0158.120710T1921Z-120710T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT TUE JUL 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA

* UNTIL 400 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR FLORAHOME...OR NEAR INTERLACHEN...AND MOVING NORTH AT
  5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FLORAHOME AND LAKE GENEVA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 2964 8206 2986 8205 2990 8186 2962 8181
      2958 8203
TIME...MOT...LOC 1921Z 165DEG 5KT 2969 8194

$$

SHASHY
2 follow-up statements
088 
WWUS52 KJAX 101933
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT TUE JUL 10 2012

FLC019-107-102000-
/O.CON.KJAX.SV.W.0158.000000T0000Z-120710T2000Z/
CLAY FL-PUTNAM FL-
333 PM EDT TUE JUL 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES...

AT 333 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PUTNAM HALL...OR 6 MILES NORTHWEST OF INTERLACHEN...MOVING NORTH AT 5
MPH. THE STORM HAS ALREADY SHOWN SIGNS OF WEAKENING BUT HIGH WIND 
GUSTS ARE STILL LIKELY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORAHOME...PUTNAM HALL...LAKE GENEVA AND KEYSTONE HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2981 8205 2983 8186 2966 8184 2962 8205
      2963 8205
TIME...MOT...LOC 1933Z 165DEG 5KT 2971 8195

$$

SHASHY
142 
WWUS52 KJAX 101945
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT TUE JUL 10 2012

FLC019-107-101955-
/O.CAN.KJAX.SV.W.0158.000000T0000Z-120710T2000Z/
CLAY FL-PUTNAM FL-
345 PM EDT TUE JUL 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM AND
SOUTHWESTERN CLAY COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL... 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF UP TO 40 TO 50 MPH CAN 
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2981 8205 2983 8186 2966 8184 2962 8205
      2963 8205
TIME...MOT...LOC 1945Z 156DEG 9KT 2975 8199

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:09 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 10, 3:09 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT TUE JUL 10 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
WEAK RIDGING OVER THE SW ATLANTIC IS PROVIDING A SOUTHERLY
STEERING FLOW TO THE SHOWERS/STORMS THIS AFTN. AN INVERTED MID
LEVEL TROUGH ALONG THE FL WEST COAST IS DRIFTING INTO THE GULF BUT
WATER VAPOR IMAGERY INDICATES SMALL VORT MAX HAS ENHANCED
CONVECTION WEST OF I-75. AS ADVERTISED SCATTERED STORMS ARE
FIRING ALONG SEA AND RIVER BREEZES PRIMARILY OVER THE SRN ZONES.
UPPER RIDGE TO THE NORTH IS PROVIDING SUBSIDENCE OVER SE GA AND
HAVE ONLY A SLIGHT CHANCE FOR SHOWERS/STORMS THIS EVENING. MODELS
INDICATE A SURFACE TROUGH SINKS SWD OVER GA ALLOWING FOR A
POSSIBILITY OF STORMS OVERNIGHT FOR THE NRN PORTION OF SE GA AND
WILL CONTINUE 10-20% POPS.

WEATHER PATTERN WILL CHANGE WED/THU AS RIDGING OVER THE WESTERN
ATLANTIC SHIFTS NWD AND THE FLOW BECOMES SOUTHEAST TO EAST.
ABUNDANT MOISTURE WILL BE PULLED INTO THE FORECAST AREA FROM THE
TROPICS WITH PRECIPITABLE WATER AMOUNTS INCREASING ABOVE 2 INCHES.
ONSHORE FLOW WILL PRODUCE MORNING SHOWERS OVER THE WATERS AND
COASTAL AREAS...THEN THUNDERSTORMS WILL DEVELOP ALONG THE SEA
BREEZE FRONT AS IT PUSHES INLAND EACH AFTN/EVENING. WILL GO WITH
50-60% POPS OVER THE INTERIOR WEDNESDAY AND THEN OVER THE WESTERN
ZONES THURSDAY AS THE EAST COAST DRIES OUT LATE IN THE DAY. EXPECT
HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS WITH THE
STORMS. MAX TEMPERATURES WILL BE IN THE LOW/MID 90S WED AND UPPER
80S TO LOWER 90S THURS.

.LONG TERM...
HIGH PRESSURE RIDGE WILL SETTLE NORTH OF THE AREA THROUGH THE
WEEKEND PROVIDING AN ONSHORE FLOW. EAST COAST SEA BREEZE WILL PUSH
WELL INLAND EACH DAY WITH MORNING SHOWERS POSSIBLE NEAR THE COAST
THEN THUNDERSTORMS OVER THE INTERIOR IN THE AFTN. WILL KEEP MAINLY
DIURNAL SCATTERED SHOWERS/STORMS. EARLY NEXT WEEK HIGH PRESSURE
WILL DRIFT SEWD WITH WINDS VEERING TO SOUTHERLY. A WEAK FLOW
PATTERN WILL ALLOW THE SEA BREEZE TO PUSH INLAND. NEAR NORMAL
TEMPERATURES ARE EXPECTED FOR THIS PERIOD.

&&

.AVIATION...
SCATTERED SHOWERS AND STORMS THIS AFTERNOON WITH BULK OF THE STORMS
INLAND. HAVE CONTINUED WITH VCTS AT GNV AND MAY NEED VCTS AT VQQ AND
JAX AFT 20Z.

&&

.MARINE...RIDGE AXIS OVER THE COASTAL WATERS WILL SHIFT NORTH BY
LATER THIS WEEK. SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS BECOMING
EAST TO SOUTHEAST LATER THIS WEEK AS THE RIDGE SHIFTS TO THE NORTH.
WINDS STRONGER AT NIGHT BUT EXPECTED TO REMAIN JUST UNDER HEADLINE
CRITERIA. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 5 FEET OFFSHORE.

RIP CURRENTS: LOW RISK THROUGH MID-WEEK WITH S/SW FLOW...THEN
POSSIBLY MODERATE AS FLOW BECOMES SOUTHEAST WITH RIDGE BUILDING
NORTH OF THE REGION TOWARD THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  73  94 /  20  50  50  50
SSI  78  89  77  88 /  20  20  20  20
JAX  75  93  73  90 /  30  30  30  30
SGJ  75  89  76  88 /  20  20  20  30
GNV  72  92  73  91 /  30  50  50  50
OCF  72  93  73  91 /  30  50  50  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/PP/ARS
Hazardous weather outlook, Jul 10, 3:32 AM EDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 AM EDT TUE JUL 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111045-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
332 AM EDT TUE JUL 10 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS CONTINUE FOR THE SUWANNEE RIVER AND SANTA
FE RIVER...

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED STORMS WILL DEVELOP THIS AFTERNOON...AND
LINGER INTO THIS EVENING. A FEW STRONG STORMS WILL BE POSSIBLE.

MINOR FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE AND
SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNING PRODUCTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED STORMS CAN
BE EXPECTED EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jul 10, 11:51 AM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1151 AM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      WHITE SPRINGS           30.34N 82.76W
06/26/2012                   HAMILTON           FL   NWS STORM SURVEY

            SEVERE FLASH FLOODING OCCURRED IN THE CITY OF WHITE
            SPRINGS WITH ROADS WASHED OUT TO A DEPTH OF 8 TO 12 FEET.
            THE FIRST ROADWAY WASHED OUT WAS 1ST STREET WHICH WAS
            COMPLETELY SEVERED. THE WATER THEN FLOWED ALONG A STREAM
            BED TO JEWETT STREET WHICH WAS ALSO COMPLETELY SEVERED TO
            A DEPTH OF 12 FEET. ONE CULVET PIPE WAS COMPLETELY WASHED
            AWAY AND HAS NOT BE LOCATED. KENDRICK STREET WAS THEN
            FLOODED AND APPROXIMATELY 20 FEET OF ROAD BED WASHED AWAY
            OR UNDERMINED.

&&

SANDRIK
Special weather statement, Jul 10, 2:19 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT TUE JUL 10 2012

FLZ037-040-101900-
MARION-PUTNAM-
219 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
PUTNAM AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND
FREQUENT LIGHTNING VALID UNTIL 300 PM EDT...

AT 219 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES NORTHWEST OF SALT SPRINGS...MOVING
NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...FORT MCCOY...HOG VALLEY...ORANGE SPRINGS AND
JOHNSON THROUGH 300 PM EDT. VERY HEAVY RAINFALL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2944 8205 2960 8202 2963 8174 2931 8169
      2925 8194
TIME...MOT...LOC 1819Z 173DEG 9KT 2941 8185

SHASHY
Special weather statement, Jul 10, 2:39 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT TUE JUL 10 2012

FLZ032-037-101915-
CLAY-PUTNAM-
239 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 315 PM EDT...

AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF CARRAWAY...OR 10
MILES NORTHEAST OF INTERLACHEN...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND FLORAHOME AND CARRAWAY
THROUGH 315 PM EDT. FREQUENT LIGHTNING...HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2988 8195 2988 8171 2968 8174 2969 8194
TIME...MOT...LOC 1838Z 180DEG 4KT 2975 8182

SHASHY
Special weather statement, Jul 10, 3:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT TUE JUL 10 2012

FLZ037-040-101945-
MARION-PUTNAM-
300 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 345 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF FORT MCCOY...MOVING NORTH AT
10 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND SALT
SPRINGS...BURBANK...FORT MCCOY...ORANGE SPRINGS...MANNVILLE...
JOHNSON...INTERLACHEN AND HOG VALLEY THROUGH 345 PM EDT. ANOTHER
STORM IS ABOUT 3 MILES WEST OF INTERLACHEN MOVING NORTH AT 5 MPH.
FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2930 8202 2950 8206 2969 8204 2968 8186
      2953 8183 2930 8170 2925 8195
TIME...MOT...LOC 1858Z 167DEG 9KT 2936 8194

SHASHY
Special weather statement, Jul 10, 3:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT TUE JUL 10 2012

FLZ032-037-102000-
CLAY-PUTNAM-
311 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 400 PM EDT...

AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF FLORAHOME...OR 5
MILES NORTH OF INTERLACHEN...NEARLY STATIONARY. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND FLORAHOME...PUTNAM HALL...LAKE
GENEVA AND KEYSTONE HEIGHTS THROUGH 400 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2982 8204 2980 8185 2965 8180 2966 8205
TIME...MOT...LOC 1911Z 151DEG 2KT 2969 8191

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:19 PM EDTSpecial Weather StatementJAXPutnam41 min
Jul 10, 2:39 PM EDTSpecial Weather StatementJAXPutnam36 min
Jul 10, 2:56 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Jul 10, 3:00 PM EDTSpecial Weather StatementJAXPutnam45 min
Jul 10, 3:11 PM EDTSpecial Weather StatementJAXPutnam49 min
Jul 10, 3:36 PM EDTSpecial Weather StatementJAXFlagler24 min
Jul 10, 3:41 PM EDTSpecial Weather StatementJAXClay34 min
Jul 10, 4:05 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns40 min
Jul 10, 4:15 PM EDTSpecial Weather StatementJAXBradford45 min
Jul 10, 4:23 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union37 min
Jul 10, 4:26 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 10, 4:40 PM EDTSpecial Weather StatementJAXDuval50 min
Jul 10, 4:59 PM EDTSpecial Weather StatementJAXFlagler46 min
Jul 10, 5:03 PM EDTSpecial Weather StatementJAXUnion42 min
Jul 10, 5:17 PM EDTSpecial Weather StatementJAXBaker43 min
Jul 10, 5:37 PM EDTSevere Thunderstorm WarningJAXBaker53 min
Jul 10, 5:56 PM EDTSpecial Weather StatementJAXNassau49 min
Jul 10, 6:07 PM EDTSpecial Weather StatementJAXMarion38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.